U.S. doctors online nowAsk doctors free
Saudi Arabia
A 42-year-old female asked:

rashes cause by glucophage (metformin)?

1 doctor answer1 doctor weighed in
Dr. David Sneid
Endocrinology 41 years experience
Rare: Skin reactions to metformin have been reported, but are uncommon. Try stopping rx and then restarting at low dose after rash resolves if you can't find another more likely cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 49-year-old member asked:
1 doctor answer1 doctor weighed in
A 38-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 3, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.